# SDR REXA2013122002229

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 15,012 hours, 9,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT EXTRA JUMPSEAT NOT FLASHING.  R & R NR 3  FLASHLIGHT AND HOLDER, IAW AMM 25-61-02.   OPS CHECKED GOOD.
